Skip to content

Research

Research interests

Stochastic Partial Differential Equations (SPDE), Random Dynamical Systems, Regularity for SPDE, Long-time behavior of SPDE, Porous Media Equations, Scalar conservation laws, synchronization by noise, regularization by noise, averaging lemmata, singular SPDE, Rough paths.

Publications

Preprints

  1. Stochastic continuity equations with conservative noise
    with Scott Smith
    preprint.
  2. Sobolev regularity for the porous medium equation with a force
    preprint.
  3. Path-by-path regularization by noise for scalar conservation laws
    with Khalil Chouk
    available on arXiv:   .
  4. Regularity of solutions to scalar conservation laws with a force
    with Xavier Lamy
    available on arXiv:   .
  5. Regularization and well-posedness by noise for ordinary and partial differential equations
    preprint:   .
  6. Well-posedness by noise for scalar conservation laws
    with Mario Maurelli
    available on arXiv:   .
  7. Regularization by noise for stochastic Hamilton-Jacobi equations
    with Paul Gassiat
    available on arXiv:   .
  8. On the Variational Regularity of Cameron-Martin paths
    with Peter K. Friz, Sebastian Riedel
    available on arXiv:  .

 

Publications in peer-reviewed journals

  1. Well-posedness and regularity for quasilinear degenerate
    parabolic-hyperbolic SPDE
    with Martina Hofmanova
    to appear in: The Annals of Probability .
  2. Stochastic non-isotropic degenerate parabolic-hyperbolic equations
    with Panagiotis E. Souganidis
    to appear in: Stochastic Process. Appl. (SPA):   .
  3. Ergodicity and local limits for stochastic local and nonlocal p-Laplace
    equations
    with Jonas M. Tölle
    to appear in: SIAM J. Math. Anal. (SIMA): .
  4. Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations
    with Michael Röckner
    to appear in: Transactions of the AMS.
  5. Semi-discretization for stochastic scalar conservation laws with multiple rough fluxes
    with Benoît Perthame, Panagiotis E. Souganidis
    to appear in: SIAM Journal on Numerical Analysis (SINUM) .
  6. Long-time behavior, invariant measures and regularizing effects for stochastic scalar conservation laws
    with Panagiotis E. Souganidis
    to appear in: Communications on Pure and Applied Mathematics: .
  7. Synchronization by noise
    with Franco Flandoli, Michael Scheutzow
    to appear in: Probability Theory and Related Fields: .
  8. Weak synchronization for isotropic flows
    with Michael Cranston, Michael Scheutzow
    to appear in: Discrete and Continuous Dynamical Systems – Series B (DCDS-B):   .
  9. Synchronization by noise for order-preserving random dynamical systems
    with Franco Flandoli, Michael Scheutzow
    to appear in: The Annals of Probability:  .
  10. Stability of solutions to stochastic partial differential equations
    with Jonas M. Tölle
    J. Differential Equations, 260 (2016), no. 6, 4973–5025: .
  11. Singular-degenerate multivalued stochastic fast diffusion equations
    with Michael Röckner
    to appear in: SIAM J. Math. Anal. (SIMA): 
  12. Stochastic scalar conservation laws driven by rough paths
    with Peter K. Friz
    to appear in:  Annales de l’Institut Henri Poincaré, Analyse Non Linéaire (AIHP):  
  13. Scalar conservation laws with multiple rough fluxes
    with Panagiotis E. Souganidis
    Commun. Math. Sci. 13 (2015), no. 6, 1569–1597.:  
  14. Finite time extinction for stochastic sign fast diffusion and self-organized criticality
    Comm. Math. Phys., 335 (2015), no. 1, 309–344:  .
  15. Jain-Monrad criterion for rough paths
    with Peter K. Friz, Archil Gulisashvili, Sebastian Riedel
    to appear in: The Annals of Probability, (2014): .
  16. Multi-valued, singular stochastic evolution inclusions.
    with Jonas M. Tölle
    J. Math. Pures Appl. (JMPA) (9) 101 (2014), no. 6, 789–827: , arXiv:  .
  17. Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise.
    The Annals of Probability, 42 (2014), no. 2, 818–864.:  .
  18. Finite speed of propagation for stochastic porous media equation.
    SIAM J. Math. Anal. (SIMA), 45 (2013), no. 5, 2734–2766.:  .
  19. Random attractors for singular stochastic partial differential equations.
    J. Differential Equations (JDE), 255 (2013), no. 3, 524–559:  .
  20. Random Attractors for Degenerate Stochastic Partial Differential Equations.
    J. Dynam. Differential Equations (JDDE), 25(1) (2013), 121-157.  
  21. Strong Solutions for Stochastic Partial Differential Equations of Gradient Type.
    J. Funct. Anal. (JFA), 263(8)(2012),2355-2383. 
  22. Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. (Concise announcement of the results)
    Comptes Rendus Mathematique, 350(5–6)(2012), 299–302.
  23. Random attractors for a class of stochastic partial differential equations driven by general additive noise.
    with Wei Liu, Michael Röckner
    J. Differential Equations (JDE), 251(4-5)(2011), 1225 – 1253. 
  24. The Global Random Attractor for a Class of Stochastic Porous Media Equations
    with Wolf-Jürgen Beyn, Michael Röckner, Paul Lescot
    Comm. Partial Differential Equations (CPDE), 36 (3) (2011), 446 – 469.

 

Theses

  1. Stochastic Flows induced by Stochastic Partial Differential Equations, Dissertation, University of Bielefeld, 2011
  2. Convexity of Chebyshev sets, Master thesis, Warwick University, 2009

 

Conference and workshop proceedings

  1. Spatial rough path lifts of stochastic convolutions
    based on joint work with Peter Friz, Archil Gulisashvili, Sebastian Riedel
    Oberwolfach Reports 41 (2012), 17 – 21.
    Proceedings for the workshop: Rough Paths and PDEs, August 19-25th, 2012,
    Mathematisches Forschungsinstitut Oberwolfach

 

Electronic publications

  1. Spatial rough path lifts of stochastic convolutions
    with Peter Friz, Archil Gulisashvili, Sebastian Riedel
    available on arXiv:  .

 

Coauthors

(in chronological order)